This article is cited in 3 scientific papers (total in 3 papers)
Asymptotic behaviour of the solution to a singularly perturbed partially dissipative system with a multiple root of the degenerate equation
V. F. Butuzov
Lomonosov Moscow State University, Faculty of Physics
Asymptotic formulae for the solution of the initial-boundary value problem for a singularly perturbed partially dissipative system of reaction-diffusion type are constructed and justified. The system consists of a parabolic and an ordinary differential equation in the case when the corresponding degenerate equation has a root of multiplicity two. The behaviour of the boundary layer functions and the algorithm for constructing them are significantly distinct from the case of a simple (multiplicity-one) root of the degenerate equation.
Bibliography: 8 titles.
singularly perturbed problem with a multiple root of the degenerate equation, boundary layer, partially dissipative system.
|Russian Foundation for Basic Research
|This research was carried out with the support of the Russian Foundation for Basic Research (grant no. 15-01-04619-a).
PDF file (585 kB)
Sbornik: Mathematics, 2016, 207:8, 1100–1126
MSC: Primary 34E10; Secondary 35K57
Received: 24.09.2015 and 02.02.2016
V. F. Butuzov, “Asymptotic behaviour of the solution to a singularly perturbed partially dissipative system with a multiple root of the degenerate equation”, Mat. Sb., 207:8 (2016), 73–100; Sb. Math., 207:8 (2016), 1100–1126
Citation in format AMSBIB
\paper Asymptotic behaviour of the solution to a~singularly perturbed partially dissipative system with a~multiple root of the degenerate equation
\jour Mat. Sb.
\jour Sb. Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
V. F. Butuzov, “Asymptotic behaviour of a boundary layer solution to a stationary partly dissipative system with a multiple root of the degenerate equation”, Sb. Math., 210:11 (2019), 1581–1608
Butuzov V.F., “Asymptotics of a Spike Type Contrast Structure in a Problem With a Multiple Root of the Degenerate Equation”, Differ. Equ., 55:6 (2019), 758–775
Butuzov V.F., Nefedov N.N., Omel'chenko O.E., Recke L., Vii International Conference Problems of Mathematical Physics and Mathematical Modelling, Journal of Physics Conference Series, 1205, IOP Publishing Ltd, 2019
|Number of views:|